|Diazepam and Sustiva
Apr 30, 2001
Dear Mr. Shernoff
Thanking you in advance
| Response from Mr. Shernoff
I am not a physician and need to refer your question to an MD, but why aren't you asking this question to the doctors prescribing these medications to you? I urge you to do this.Response from Dr. Cohen
As far as I know - there is no big interaction suspected - but Sustiva can decrease the blood level of a few meds including possibly valium/diazepam. I don't think there were formal studies of this however - it would be a prediction. But the pharmacist who gave you either one has the resources to look this up and give the most up to date answer... so that's another way to check.
Hope that helps.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Interactions Between Diazepam And Atripla
- Could Runny Nose Be A Sign Of Primary HIV Infection
- Does Vaginal Discharge Mean I Have Hiv?
- Is Jock Itch An Acute Symptom Of AIDS?
- Blowjob From A Prostitute How Long Does It Take To Test Positive For AIDS
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.